Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pimples, intestinal problems, phexin capsules, are rentac tablets safe to use ?

Hello, I use to have pimples(like small round white pus )I feel these r reoccurring becoz of my intestinal problem,bt then when I used phexin capsule.....with rentac tablet . Now my skin is free of these unwanted stuff on my cheeks .well is it safe to use this capsules for one week in a month or can I use colon anxious to know abt am trying to have a clear , glowing n blemish free skin:)
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

It seems that you are having infected acne off an on.

Once it becomes infected you can go for this antibiotic medicines but you should not use frequently.

Do face wash regularly,

Avoid more use of cosmetics.

Avoid stress,

Take vit A,D and E.

Use branded acne cream.

Take plenty of water.

Ok and bye.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor